Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Oct 25, 2021, 2:12 AM CDT for Stewart County, Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2021, 2:12 AM CDT (07:12 UTC)
- Expired
- Oct 25, 2021, 3:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Nashville, TN
- Hail
- 0.00 in
- Wind
- 40
County Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 59 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1543 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929
WWUS84 KOHX 250712
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
212 AM CDT Mon Oct 25 2021
TNZ005-006-250800-
Stewart TN-Montgomery TN-
212 AM CDT Mon Oct 25 2021
...Strong thunderstorms will impact portions of northwestern
Montgomery and Stewart Counties through 300 AM CDT...
At 210 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Martin, Tennessee to near Cadiz, Kentucky.
Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dover, Clarksville, Big Rock, Cumberland City, Land Between The
Lakes, Indian Mound and Woodlawn.
This includes Interstate 24 between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3666 8785 3663 8785 3664 8729 3637 8759
3637 8772 3635 8774 3633 8778 3633 8788
3635 8794 3635 8798 3645 8806 3647 8805
3649 8806 3651 8804 3655 8803 3668 8807
TIME...MOT...LOC 0710Z 276DEG 39KT 3699 8774 3649 8849
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
ShamburgerWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Oct 25, 12:24 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Oct 25, 12:24 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1224 AM CDT Mon Oct 25 2021 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... The forecast is in good shape and no significant changes are expected through this evening. At 8 PM CDT, skies were clear to partly cloudy across Middle Tennessee. Temperatures were mild, in the 60s to lower 70s with south breezes gusting over 20mph at times. We continue to look west where some severe storms are forming across the Ozarks. Low pressure was over northeast Missouri with a trailing cold front back into Oklahoma. The pressure gradient will continue to tighten up tonight as these features approach, so we can expect more frequent gusty winds through the night. Short range models continue to support a broken band of showers and storms coming into the northwest corner of the Mid State starting around 3 AM CDT. The most likely time (+/- an hour) for thunder with gusty winds for Clarksville will be around 4 AM CDT, Nashville around 6 AM CDT, and Cookeville about 9 AM CDT. Wind fields are strong and shear is favorable for rotating storms, but instability will be quite low, so the overall severe risk is low. Still, some strong wind gusts could be brought briefly to the surface. A brief spinup tornado cannot be ruled out, mainly west of I-65. && .AVIATION... 06Z TAF DISCUSSION. VFR conditions are expected early in the TAF period before a line of SHRA/TSRA brings MVFR vis/cigs to all airports later this morning. Precipitation should only last a few hours at each airport with all rain over by 17Z, but MVFR cigs will continue for the remainder of the TAF period. Gusty south winds and LLWS up to 50 knots will affect airports early this morning, with surface winds veering to westerly then northwesterly by this afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........Shamburger
Hazardous weather outlook, Oct 24, 2:53 PM CDT, 11 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 253 PM CDT Sun Oct 24 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-252000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 253 PM CDT Sun Oct 24 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. A line of showers and thunderstorms is expected to move into Middle Tennessee during the pre-dawn hours on Monday morning. A few storms within the line could become strong to severe with damaging winds the main threat, although an isolated tornado cannot be ruled out. Areas west of Nashville are most likely to be affected during the pre-dawn hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A line of showers and thunderstorms will move across Middle Tennessee on Monday morning until around noon. A few storms within the line could become strong to severe with damaging winds the main threat, although an isolated tornado cannot be ruled out. The best chance for any strong to severe storms during daylight hours will be along the Cumberland Plateau. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 08
In the hours before
Special weather statement, Oct 25, 2:12 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
212 AM CDT Mon Oct 25 2021
TNZ005-006-250800-
Stewart TN-Montgomery TN-
212 AM CDT Mon Oct 25 2021
...Strong thunderstorms will impact portions of northwestern
Montgomery and Stewart Counties through 300 AM CDT...
At 210 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Martin, Tennessee to near Cadiz, Kentucky.
Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dover, Clarksville, Big Rock, Cumberland City, Land Between The
Lakes, Indian Mound and Woodlawn.
This includes Interstate 24 between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3666 8785 3663 8785 3664 8729 3637 8759
3637 8772 3635 8774 3633 8778 3633 8788
3635 8794 3635 8798 3645 8806 3647 8805
3649 8806 3651 8804 3655 8803 3668 8807
TIME...MOT...LOC 0710Z 276DEG 39KT 3699 8774 3649 8849
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 2:55 AM CDT | Special Weather Statement | OHX | Houston, Montgomery, Stewart | 65 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.